Volume 33, Issue 3 (May 1988)

    Sudden Death Following Administration of Radio Contrast Media

    (Received 12 June 1987; accepted 20 July 1987)

    CODEN: JFSOAD

      Format Pages Price  
    PDF 4 $25   ADD TO CART


    Abstract

    Six patients died suddenly following the administration of radio contrast media. All had received the so-called older agents which are being replaced by newer contrast agents, which are characterized by reduced osmolality. Five of the six patients experienced almost immediate difficulty in breathing followed by death.


    Author Information:

    Edelstein, JM
    Allegheny County Coroner's Office, Pittsburgh, PA


    Stock #: JFS12481J

    ISSN: 0022-1198

    DOI: 10.1520/JFS12481J

    ASTM International
    is a member of CrossRef.

    Author
    Title Sudden Death Following Administration of Radio Contrast Media
    Symposium , 0000-00-00
    Committee E30